# SDR VNAA202107161112

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 37,313 hours, 36,129 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL133104
- Condition: Unserviceable
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKING OFF, THE CREW RECEIVED A NOSEWHEEL STEERING INOP MESSAGE, AFTER RUNNING THE APPROPRIATE CHECKLISTS THE CREW DECIDED TO RETURN TO CLT. AFTER LANDING THE CREW DID A MANUAL RESET OF THE NOSEWHEEL STEERING OVER THE PHONE WITH MAINTENANCE AND WERE THEN ABLE TO TAXI BACK TO THE GATE UNDER THEIR OWN POWER. THEY DID NOT LAND OVERWEIGHT. NO FURTHER INFORMATION AT THIS TIME. / T/S IAW CRJ 700 FIM 32-51-50-810-801 B1 007464, SHOT WIRES AS PER THE FIM, NO DEFECTS NOTED. R/R SELECTOR VALVE V20 IAW CRJ 700 AMM 32-32-10-000/400-801. LEAK CHECK GOOD. REQUIRES OPS CHECK, SEE TRFKE0079X2L. R&R NWS MANIFOLD IAW CRJ700 AMM 32-51-50-000/400-801-A01. NWS MANIFOLD 53000-5, MAL0989  TSN: 7335.3 CSN 6,723
